TF type contractive conditions for Kannan and Chatterjea fixed point theorems

Mehmet Kir, Hukmu Kiziltunc

Abstract


In this paper, the notation of TF-contractive conditions are investigated for Kannan and Chatterjea type mappings. It is shown that these mappings have a unique fixed point in complete metric spaces.

Full Text: PDF

How to Cite this Article:

Mehmet Kir, Hukmu Kiziltunc, TF type contractive conditions for Kannan and Chatterjea fixed point theorems, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 140-148

Copyright © 2014 Mehmet Kir, Hukmu Kiziltunc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.